MathSciNet Relay Station
MathSciNet bibliographic data
MR2771265 (2012f:35603) 35R60 (35Q35 60H15 76D05 76M35)
Dong, Zhao; Zhai, Jianliang Martingale solutions and Markov selection of stochastic 3D Navier-Stokes equations with jump. J. Differential Equations 250 (2011), no. 6, 2737–2778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement